×

A remark on stable sequences of random variables and a limit distribution theorem for a random sum of independent random variables. (English) Zbl 0203.19603


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] A. Rényi, On stable sequences of events,Sankhya, Series A,25 (1963), pp. 293–302. · Zbl 0141.16401
[2] A. Rényi, On mixing sequences of sets,Acta Math. Acad. Sci. Hung.,9 (1958), pp. 215–228. · Zbl 0089.13201
[3] W. Richter, Ein zentraler Grenzwertsatz für das Maximum einer zufälligen Anzahl unabhängiger Zufallsgrößen,Wissenschaftliche Zeischrift Techn. Univ. Dresden,13 (1964), pp. 1343–1346. · Zbl 0192.25301
[4] M. Loève,Probability Theory, Van Nostrand (New York, 1955).
[5] J. Mogyoródi, A central limit theorem for the sum of a random number of independent random variables,Publications of the Math. Inst. Hung. Acad. Sci., Series A,7 (1962), pp. 409–424.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.